INSIDER DEV TOUR 

BERLIN

 

This event is over. 
Check out the hands-on labs and additional learning resources.

 

Launch

 

 

 

 

ABOUT THE EVENT

The Insider Dev Tour is for developers interested in building Microsoft 365 experiences (Windows, Graph, Office, Teams) today, using the latest dev technologies, as well as for those who want a peek into the future. If you can read code, this is for you, regardless if you are a beginner, an expert, a student, or a hobbyist developer.

The morning keynote session will give you a demo and code-focused overview of the new developer technology emerging from Redmond. It’s the best of Microsoft Build for Microsoft 365 developers. We’ll cover Windows, Graph, Office, AI, and more so that you are up-to-date and able to make informed decisions when choosing from the latest technology for your next project.

This is a 100 percent developer-focused event.

The tour is an opportunity to connect directly with leads and engineers from Redmond, as well as regional industry leaders and the community of Microsoft MVPs and RDs. We’re excited to meet you in person! #InsiderDevTour

LOCATION

  

Microsoft Berlin

Unter den Linden 17, 10117

Berlin, Germany

 

SPEAKERS

Alan Mendelevich

Alan Mendelevich

Alan Mendelevich has been developing software for a living for more than 15 years. He has been an active member of Windows app developer community since its inception and is a Microsoft MVP in Windows Platform Development. Alan has delivered talks on app development, marketing and monetization at multiple events in US, UK, Scandinavia, Baltics, Russia, Ukraine, etc. In early 2011 Alan launched AdDuplex – a cross-promotion network for Windows apps. Via his involvement with AdDuplex and Windows platform developer community in general, Alan was able to collect and analyze valuable information and insight about promotion and monetization techniques used by developers. He is happy to share the insights back with the community on his blog at http://blog.ailon.org, twitter @ailon and talks on the subjects of app development, marketing and monetization.

Connect with Alan

Blog LinkedIn  Twitter

 

Christian Glessner

Christian Glessner

Christian Glessner is founder and CEO of Hololux. In an emerging digital world, Christian helps his clients to become more successful by using latest technologies like Serverless Computing, Mixed Reality and AI.

Connect with Christian

LinkedIn  Twitter

 

Daniel Lindemann

Daniel Lindemann

Daniel Lindemann is a Cloud Solution Architect at itacs GmbH in Berlin. He is interested in development of JavaScript-based solutions and the technologies Node.js, Angular and the whole .NET Core Stack. In addition to the Office 365 and Microsoft Azure platforms, he is also enthusiastic about Serverless, Container and DevOps.

Connect with Daniel

LinkedIn  Twitter

 

Daniel Wessels

Daniel Wessels

Daniel Wessels is co-founder and managing director of deroso Solutions GmbH, a German-based company specialising in planning and creating software solutions focused on (but not limited to) SharePoint environments. His major roles within deroso Solutions are senior consultant and solution architect for SharePoint Technologies.

 

He started to work with SharePoint Technologies beginning with version 2001 Beta 2.

Since then Microsoft awarded him the MVP designation for his contributions to newsgroups, forums and within the Microsoft Student Program.

Daniel is co-founder and -organiser of the SharePoint and Azure User Groups in Munich and Bremen and organizer of the SharePoint Saturday North Germany.

Connect with Daniel

LinkedIn  Twitter

 

Kevin Mees

Kevin Mees

Kevin is a Senior Software Developer at Hololux GmbH focused on building cloud solutions for clients leveraging the full power of the Microsoft Azure platform and modern JavaScript. He was also an early adopter of Typescript & React and used it in SharePoint projects before it was cool. Contributor of ‘office-ui-fabric-react’, ‘sp-dev-fx-webparts‘ and author of a few other open source utility libraries for React and Office UI Fabric. 

Connect with Kevin

GitHub  Twitter

 

Lars Heinrich

Lars Heinrich

Lars Heinrich is head of the development and general manager of the Heinrich & Reuter Solutions GmbH – known as HeiReS®. His specialization is UI development for .NET-based applications with XAML and C#. He is a recognized expert with deep technical knowledge of enterprise software development in WPF. From 2013 to 2018 he was honored by the Microsoft MVP Award Windows Development. 

Connect with Lars

LinkedIn  Website

 

Manuel Römer

Manuel Römer

Manuel has been developing software applications ever since the age of 12. After falling in love with the .NET stack and desktop application development with WPF in the beginning, he has now found new interests in developing server-side applications using technologies like ASP.NET Core and NodeJS. At the moment he is working for smapiot, where he is involved in the development of distributed web applications using a mixture of ASP.NET Core, NodeJS and TypeScript.

Connect with Manuel

GitHub

Mia Chang

Mia Chang

As a data scientist, I have stayed in the AI area for 7 years, including master studying and working. Enjoy learning and sharing machine learning and deep learning topics at workshops, at hackathons, at conferences and communities in the world around. Like Germany, Taiwan, New Zealand, Portugal, South Korea, Hong Kong, and the United States. Focus on computer vision projects, developed with OpenCV, Tensorflow, Keras, mostly using Python as develop language. Recently work on distribution training and architecture of serving AI models topics. 

Connect with Mia

LinkedIn  Twitter

 

Peggy Reuter-Heinrich

Peggy Reuter-Heinrich

Peggy Reuter-Heinrich is head of the design and general manager of the Heinrich & Reuter Solutions GmbH – known as HeiReS®. Her specialization is high fidelity UX design for .NET-based applications with XAML and also for mobile apps. She is a recognized expert with deep knowledge of usability, UI-Design, prototyping and accessibility. From 2013 to 2018 she was honored by the Microsoft MVP Award Windows Development. In 2017 she has founded the nonprofit organization IT hilft gGmbH which is providing social responsible IT solutions with the goal of more diversity and raising chances for the weakest people in society. 

Connect with Peggy

Facebook  LinkedIn  Website

AGENDA

9:00 AM - 10:00 AM (1 Hour)

Registration check-in

10:00 AM - 11:00 AM (1 Hour)
Keynote

The best from Microsoft Build, condensed into a demo-filled and fun hour for developers.

Speaker: Daniel Wessels

11:00 AM - 11:30 AM (30 Minutes)
Morning Break

11:30 AM - 11:55 AM (25 Minutes)
Introduction to Microsoft Graph Services

Microsoft Graph provides a unified programmability model that you can use to build apps for organizations and consumers that interact with the data of millions of users. You can use the Microsoft Graph REST APIs to access data in Azure Active Directory, Office 365 services, Enterprise Mobility and Security services, Windows 10 services, Dynamics 365, and more. We will spend the next 30 minutes exploring what you can do with the Microsoft Graph.

Speaker: Daniel Lindermann

12:00 PM - 12:25 PM (25 Minutes)
Use your Dev Skills and the Microsoft Graph to build Apps for Microsoft Teams

Microsoft Teams is the hub for teamwork in Office 365. Many people know Microsoft Teams for its chat and meeting functionality. But did you know that you can use your development skills to build apps that will help your team, or whole company, be more productive in? From bots, to surveys, to embedded dashboards, we’ll cover how to use the skills you already have, plus the Microsoft Graph, to make Microsoft Teams work even harder for you.

Speaker: Christian Glessner

12:30 AM - 12:55 AM (25 Minutes)
Developing with the New Edge Browser

Big changes are coming for Edge with its move to a Chromium-based browser engine. The New Edge will not only be available for all desktop users (including Windows 7 and macOS), but will also bring changes in the way we write apps for Windows. From Web Views, to Electron, to PWAs, the new Edge browser is something all devs should care about.

 

Speaker: Alan Mendelevich

1:00 PM - 2:00 PM (1 Hour)
Lunch

2:00 PM - 2:30 PM (30 Minutes)
After-lunch game and prizes

2:30 PM - 2:55 PM (25 Minutes)

Future-proof your Desktop Apps with .NET Core

Having a WPF or WinForms application doesn’t mean you have old code. It’s active code that represents an important investment for your company. Moving your app to the next version of .NET Core will give you access to all the benefits of the Open Source version of .NET, including better performance, easier deployment and all its new features. In this session we will show how to create a new .NET Core app, why would you do it, and how to upgrade an existing project.

Speaker: Lars Heinrich

3:00 PM - 3:25 PM (25 Minutes)

Productive Web Development with NodeJS and Microsoft Developer Tools

Did you know how productive you can be as a NodeJS developer on Windows 10? This fast-paced tips, tricks, and practices session walks you through some of the best and most interesting integrations with Visual Studio Code, Windows, and NodeJS, that will be sure to raise your developer productivity and enjoyment.

Speaker: Manuel Römer

3:30 PM - 3:55 PM (25 Minutes)

Myth busting PWAs: The New Edge Edition

We’ve heard a lot about Progressive Web Apps and what they can or can’t do. This session will walk through the top 10 myths around Progressive Web Apps and at the same time learn how to make great, productive experiences with the latest and greatest tools, the New Edge, and Microsoft Graph.

Speaker: Kevin Mees

4:00 PM - 4:30 PM (30 Minutes)

Afternoon Break

4:30 PM - 4:55 PM (25 Minutes)

Living diversity through accessibility in and with IT

The participation of people with disabilities in social and working life is a human right. The possibilities of digitization actually make the implementation of this human right easy. The guidelines for the implementation of accessibility are specified in worldwide, Europe-wide, Germany-wide ordinances such as the BITV. The aim of the regulations is successful inclusion by means of the principles of "usability for all" as well as a corresponding technical implementation within websites, apps and software. In her presentation, Peggy will show how it is possible to create good barrier-free IT solutions. The sensitization for disabilities and barriers is a first step. She also shows how everyone can contribute to improvement in the interests of users - designers, developers and decision-makers. The verifiable fulfilment of the BITV criteria will be demonstrated by using the practical example of her own platform "dresden.familie-und-beruf.online".

 

Speaker: Peggy Reuter-Heinrich

5:00 PM - 5:25 PM (25 Minutes)

The Future is Now with ASP.NET Core 3.0

ASP.NET Core 3.0 is loaded with new features for building modern web applications and services. In this session, we'll show you how to use ASP.NET Core 3.0 to build beautiful and interactive web sites built using the latest technology.

 

Speaker: Kirsten Kluge

5:30 PM - 5:55 PM (25 Minutes)

Leverage the power of Machine Learning on Windows

AI and ML are not just for data scientists! They are tools that you can leverage to add intelligence to your applications. This session will show you how you can quickly get started with Machine Learning through the lens of 3 ML solutions: Azure Cognitive Services, ML.NET, and Windows AI platform. Come and learn how others have unlocked potential with AI/ML and subsequently, how any developer like you can make Machine Learning a reality. 

 

Speaker: Mia Chang

CONVINCE YOUR BOSS

 

Want to attend the Insider Dev Tour, but not sure how to bring it up to your boss? Here’s a sample letter that will help you out. Just replace the text in [brackets]

Dear [my boss’s name],

I’d like to attend the Microsoft Insider Dev Tour on [date] in [city]. The Insider Dev Tour is Microsoft's free, single-day, local, developer-focused event, bringing the latest technology and practical knowledge from the people who build the products. The content for the event, alone, is worth the trip, but the ability to network with Microsoft employees, community leaders, and subject matter experts will help me in my work here.

Here are two ways in which my attendance at the Insider Dev Tour will strengthen [company name]: 

  • The presentations are relevant to my daily tasks and growth. I will get a view of the broad developer roadmap at Microsoft, and also deep dives into current practical and future-looking technologies for building Microsoft 365 applications using Windows desktop, Web, and Graph.

  • Networking with other attendees, community leaders, and Microsoft engineers is highly encouraged, so I can talk with people who have solved issues similar to those we run into.

The event is free, so all I need is a single day to attend. You can learn more about the event by visiting http://insiderdevtour.com . Please let me know if you have any questions or concerns; I’d really like to attend this event!

Thanks.

[my name]